# SDR SWAA2024011139585

- Difficulty date: January 10, 2024
- Submitted: January 11, 2024
- Operation: Air carrier
- Aircraft: N8546V
- Make and model: Boeing 737-8H4
- Aircraft serial: 63574
- Aircraft time: 21,146 hours, 10,582 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR EXTERIOR EMERGENCY EXIT LIGHT INOP<[01] RELAMPED AFT ENTRY EMERGENCY EXIT SLIDE LIGHT PER AMM 33-51-04
